Aa
A
A
Close
Avatar universal
Levothyroxine and chest pain
I was wondering if anybody had chest pains after they started taking levothroxine. I have been on 50 mg. for 1 1/2 weeks now and have started to have chest pain. I know that could be a side effect.
Cancel
2 Answers
Page 1 of 1
Avatar universal
Yes, some people suffer chest pain with Levo. Some have switched to Synthroid and gotten better results. I had chest pain before taking any thyroid meds. Now I'm on Synthroid, and the pain has eased significantly.

Some have gone the natural route and taken drugs like Armour and Nature Thyroid. I have thought about taking natural drugs, but because of the shortage, I am sticking to my Synthroid. You might be able to find a compounding pharmacy in your area that will make the natural thryoid hormones for you.

Just realize you have options. If you have an endo who will only prescribe one type of drug, then I would recommend you find one who works with you in finding the best treatment.

:) Tamra
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks! I first thought I was going crazy or worse having a heart attack!  So I just took a baby bayer and that made me feel better.

If it keeps on I will talk to my endo.
Thanks!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
Top Thyroid Answerers
649848 tn?1424570775
Blank
Barb135
FL
Avatar m tn
Blank
gimel
MI
Avatar f tn
Blank
goolarra
Sisters, OR
Avatar m tn
Blank
flyingfool
WI
657231 tn?1453836403
Blank
rumpled
Northern, NJ
Avatar m tn
Blank
des900
Calicut, India